I realize that I have to change my injection site every 3 days. Having no more health insurance covering them, I make them last as long as I can, sometimes up to 8 days. But doing this also increases the chances that the insulin will become less effective as the injection site becomes “overly used”.
Two days ago, I removed my site (Well, it almost removed itself the adhesive band wasn’t doing it’s job anymore!) and found out the reason why I was high most of the time.
Well then! I didn’t even see the blood going through nor did I feel the insulin coming out. Some of it was actually coming out of the site, hence why I was so high all the time. It happened to me before, but so rarely that I didn’t even remember to check the site when my BG started going up. I blamed it on hormones, but usually, when it’s -that- time of the month, I drop down, I don’t go up.
Well! New site, new beginnings! Next time I’ll check as soon as I have an abnormal reading!
Do you change your site every three days or do you extend it’s living time on you?